# SDR AALA201712139028

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 12,709 hours, 4,980 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PICKEDUP MODERATE VIBRATION CLIMBING THROUGH 6000', CONTINUED THROUGH 17,000'. NO VIBRATION ON DECENT AND LANDING. REPLACED LEFT ELEVATOR NR 1, NR 2, AND NR 3 HINGE FITTINGS PER AMM 55-16-42.
